# SDR MWEA981139

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591015837
- Condition: Corrosion
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FUSELAGE 935 AFT PIT DOOR JAM BY LONGERON 25 AND 26 RIGHT ON WEB SECTION.  MTC REMOVED AND REPLACED WEB SECTION.
